# SDR JJBA20240508010

- Difficulty date: April 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 61 S6-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE IV, SHEAR CLIP CRACKED AT FRAME 61 BTW 7R-6R	CENTER FUSELAGE IV SHEAR CLIP AT FR 61 BTW STR 7R-6R REPLACED (MADE REPAIR PART), INSTALLED WITH SOLID RIVETS.
